hours after first use of rewasa, I had nausea and watery diariah. I think I may be intolerant to mesalmine
Yes, it's possible. I too was intolerant to mesalamine. The first five years of my career with Crohn's went more or less like this:
1st year: Diagnosed with Crohn's disease. Prescribed generic 5-ASA. Instant flare-up with watery diarrhoea, nausea, fever, etc.
2nd year: Prescribed generic 5-ASA. Instant flare-up consisting of severe diarrhoea, fever, nausea etc. Stop taking it. Tell bored-looking GI or IBD nurse who prescribes another generic 5-ASA, yada yada.
3rd year: See year 2
4th year: See year 3
5th year: See year 4
6th year: Azathioprine, yo. Excitement!
Believe it or not, but I was at the most highly regarded hospital for IBD in the country! Except that they didn't seem the slightest bit interested in me, nor did they tell you a thing about
anything. Urgh, wouldn't recommend that hospital to my enemies, I don't care about
Anyway, mesalamine! Try a site search for mesalamine intolerance, 'cos I have seen other people talk about
it. It's not very common, but it certainly does exist. That said, I would not jump to conclusions just yet. Try at least a couple more mesalamine formulations before concluding that you are intolerant to it. But don't do what I did, and waste years trying several variations of the same useless drug either. You need to get onto a medication which works, not makes you iller.